On Nonergodic Uniform Lotka–Volterra Operators

F. M. Mukhamedov, U. U. Jamilov, A. T. Pirnapasov

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

In this paper, we introduce uniform Lotka–Volterra operators and construct Lyapunov functions for them. We establish that the ergodic averages associated with operators of such kind diverge.

Original languageEnglish
Pages (from-to)258-264
Number of pages7
JournalMathematical Notes
Volume105
Issue number1-2
DOIs
Publication statusPublished - Jan 1 2019

Keywords

  • Lotka-Volterra operator
  • divergent
  • ergodic hypothesis
  • tournament

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On Nonergodic Uniform Lotka–Volterra Operators'. Together they form a unique fingerprint.

Cite this